MathSciNet Relay Station
MathSciNet bibliographic data
MR1712881 11J97 (30D35 32H30)
Ru, Min A note on $p$-adic Nevanlinna theory. Proc. Amer. Math. Soc. 129 (2001), no. 5, 1263–1269.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement